# SDR 95ZZZX6294

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900HA
- Make and model: Dhav DHC7102
- Aircraft serial: 025
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Surge Damper
- Part number: 72970021001
- Condition: Failed
- Location: Lt Mlg
- Part time: 38,625 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF/DCA - FLT 3004 - THE LEFT MAIN GEAR WOULD NOT FULLY RETRACT AFTER TAKEOFF.  THE AIRCRAFT TURNED BACK TO ORF AND LANDED WITHOUT INCIDENT.  INSPECTED THE GEAR AND RELEASED FOR AN EVALUATION FLIGHT.  EVALUATION FLIGHT WAS SATISFACTORY, NO DISCREPANCY NOTED AT THIS TIME.  DCA/HPN - FLT 3093 - LATER IN THE DAY, THE LEFT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT TURNED BACK TO DCA AND LANDED WITHOUT INCIDENT.  AFTER FERRYING TO ORF, FOUND THE LEFT SURGE DAMPER BAD.  REMOVED AND REPLACED THE LEFT SURGE DAMPER.
